Please use this identifier to cite or link to this item:

Title: The invariants of projective linear group actions.
Authors: Chu, Huah;Kang, Ming Chang;Tan, Eng Tjioe
Tan, Eng Tjioe
Contributors: 應數系
Date: 1989
Issue Date: 2018-09-28 16:26:07 (UTC+8)
Relation: Bulletin of the Australian Mathematical Society, Volume 39 Issue 1, pp. 107-117
AMS MathSciNet:MR976263
Data Type: article
DOI 連結:
Appears in Collections:[應用數學系] 期刊論文

Files in This Item:

File Description SizeFormat
107-117.pdf328KbAdobe PDF119View/Open

All items in 學術集成 are protected by copyright, with all rights reserved.

社群 sharing